# SDR SWAA051595

- Difficulty date: May 29, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N742SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29278
- Aircraft time: 23,894 hours, 14,019 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 0327119001
- Part serial: 505200
- Condition: Faulty
- Location: Mlg Ww
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY.  AILERONS FEEL UNRESPONSIVE WITH A NOTICEABLE DEAD BAND.  REMOVED AND REPLACED AILERON TRIM ACTUATOR PER MM.
